L p inequalities for functionals of brownian motion
Séminaire de probabilités de Strasbourg, Volume 21 (1987), pp. 206-217.
@article{SPS_1987__21__206_0,
     author = {Bass, Richard F.},
     title = {$L_p$ inequalities for functionals of brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {206--217},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {21},
     year = {1987},
     mrnumber = {941984},
     zbl = {0616.60046},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1987__21__206_0/}
}
TY  - JOUR
AU  - Bass, Richard F.
TI  - $L_p$ inequalities for functionals of brownian motion
JO  - Séminaire de probabilités de Strasbourg
PY  - 1987
SP  - 206
EP  - 217
VL  - 21
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1987__21__206_0/
LA  - fr
ID  - SPS_1987__21__206_0
ER  - 
%0 Journal Article
%A Bass, Richard F.
%T $L_p$ inequalities for functionals of brownian motion
%J Séminaire de probabilités de Strasbourg
%D 1987
%P 206-217
%V 21
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1987__21__206_0/
%G fr
%F SPS_1987__21__206_0
Bass, Richard F. $L_p$ inequalities for functionals of brownian motion. Séminaire de probabilités de Strasbourg, Volume 21 (1987), pp. 206-217. http://www.numdam.org/item/SPS_1987__21__206_0/

1. M.T. Barlow. Inequalities for upcrossings of semimartingales via Skorokhod embedding. Z. Wahrscheinlichkeitstheorie 64 (1983) 457-473. | MR | Zbl

2. M.T. Barlow. A maximal inequality for upcrossings of a continuous martingale. Z. Wahrscheinlichkeitstheorie 67 (1984) 169-173. | MR | Zbl

3. M.T. Barlow and M. Yor. (Semi-) Martingale inequalities and local times. Z. Wahrscheinlichkeitstheorie 55 (1981) 237-281. | MR | Zbl

4. M.T. Barlow and M. Yor. (Semi-) Martingale inequalities via the Garsia-Rodemich-Rumsey lemma and applications to local times. J. Funct. Anal. 49 (1982) 198-229. | MR | Zbl

5. D.L. Burkholder. Distribution function inequalities for martingales. Ann. Probability 1 (1973) 19-42. | MR | Zbl

6. R. Fefferman, R.F. Gundy, M. Silverstein, E. Stein. Inequalities for ratios of functionals of harmonic functions. Proc. Nat. Acad. Sci. USA 79 (1982) 7958-7960. | MR | Zbl

7. E. Perkins. A global intrinsic characterization of Brownian local times. Ann. Probability 9 (1981) 800-817. | MR | Zbl

8. L.C.G. Rogers. Williams' characterisation of the Brownian excursion law: proof and applications. Séminaire de Probabilités XV, LNM 850, Springer, Berlin, 1981. | Numdam | MR | Zbl

9. M. Yor. Application de la relation de domination à certains renforcements des inégalités de martingales. Seminaire de Probabilités XVI , LNM 920, Springer, Berlin, 1982. | Numdam | MR | Zbl